# SDR FDEA201609133212

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,373 hours, 25,604 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: 311N5002139
- Part serial: FX0009
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE, INBD THRUST REVERSER AFT HINGE HAS A SHEARED BOLT.  REPLACE THE HINGE FITTING IAW EA F-540-T0328068
